All products imported from Australia to Hong Kong in weekly batches

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack front image on Livehealthy HK imported from Australia
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack back image on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack from Nurofen on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack and Medicines on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack and Pain Relief on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack and Pain Relief on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack and Pain Relief on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack and Pain Relief on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack and Pain Relief on Livehealthy HK
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack and Pain Relief on Livehealthy HK
Sold Out

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

By Nurofen
  • Availability:Out of stock
Checkout safely using your preferred payment method
 

Information

Nurofen 200mg Tablets reduce inflammation and relieve pain for up to 8 hours.*

Body pain? Leave the pain to us.

For the temporary relief of pain and/or inflammation associated with:

  • - Headache.
  • - Migraine headache.
  • - Tension headache.
  • - Back pain.
  • - Muscular pain.
  • - Cold & flu symptoms.
  • - Period pain.
  • - Dental pain.
  • - Sinus pain.
  • - Arthritic pain.
  • - Reduces fever.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (Sponsored by RB).

Key features

Helps to reduce inflammation

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms

Up to 8 hours relief of pain.*

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (RB Sponsored).

Osteoarthritis is associated with several factors, including inflammation and can cause pain on movement.

Nurofen relieves pain and inflammation associated with osteoarthritis

Suitable for the relief of headaches, migraine headaches and tension headaches

Nurofen tablets and caplets have a sugar coating

Can be taken on an empty stomach

General Information

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.

Nurofen Tablets 96s help to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.

Suitable For: Adults and children from 7 years

Product Claims: Provides up to 8 hours of relief from pain

Boxed Contents: 96 Tablets

Size: 96 Tablets

Shelf Life in Days: 1095

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

IMPORTANT INFORMATION

Pharmacy Medicine.
Do not use if foil seal under the lid is broken or missing on first opening.

Ingredients

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium lauryl sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Active Ingredients: ibuprofen 200 mg

Contains: Contains sugars

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Questions about Medicines products & Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

  • Q. Where can I buy Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack? A. Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack is imported out of Australia and manufactured by Nurofen.

  • Q. What's the expiry date for Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack front image on Livehealthy HK imported from Australia

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info